Please use this identifier to cite or link to this item:
Title: On the rationalization of the circle
Author: Casacuberta, Carles
Keywords: Teoria de l'homotopia
Teoria de grups
Homotopy theory
Group theory
Issue Date: Jul-1993
Publisher: American Mathematical Society (AMS)
Abstract: We give an example showing that, for a nilpotent group $G$ and a set of primes $P$, the $P$-localization homomorphism $l:G \to {G_P}$ need not induce an isomorphism in cohomology with arbitrary (twisted) ${{\mathbf{Z}}_P}$-module coefficients. From this fact we infer that, in the pointed homotopy category of connected CW-complexes, the inclusion of the subcategory of spaces whose higher homotopy groups are ${{\mathbf{Z}}_P}$-modules and whose fundamental group is uniquely ${P'}$-radicable does not admit a left adjoint.
Note: Reproducció del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 1993, vol. 118, num. 3, p. 995-1000
Related resource:
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
583755.pdf630.52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.